# SDR 2005UALA01509

- Difficulty date: December 23, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N87UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 41,757 hours, 14,560 cycles
- Engine: Pwa PW2037
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO MCI, DUE TO NR 1 ENGINE OVERHEAT LIGHT.  REPLACED CARD M10224 AND RESEATED M10229 AND M10276. CHECKED ENG DUCTING WITH APU AIR ON AND NO LEAKS FOUND. SHOOK LOOP WHILE WATCHING LIGHT AND OK
